具有时滞的Lurie型控制系统绝对稳定的时滞相关准则

杨斌 已出版文章查询
杨斌
本平台内已出版文章查询
1 陈绵云 已出版文章查询
陈绵云
本平台内已出版文章查询
2

+ 作者地址

1大连理工大学自动化系,

2华中科技大学控制科学与工程系,


0
  • 摘要
  • 参考文献
  • 相关文章
  • 统计
研究了具有时滞的Lurie型控制系统的绝对稳定性,利用矩阵不等式的方法给出了系统绝对稳定的时滞相关准则,与现有的结果相比,具有较小的保守性.

[1] Wu Yongxian;Zhao Suxia .Absolute stability of control systems with several nonlinear stationary elements in the case of an infinite sector[J].Automatika Telemekhanika,1991,52(01):34-42.

[2] VIDYASAGAR M.Nonlinear Systems Analysis[M].London: Prentice-hall,1993

[3] Park P .A revisited Popov criterion for nonlinear Lur'e systems with sector-restrictions[J].International Journal of Control,1997(3):461-469.

[4] Popov V M;Halanay A .About stability of nonlinear controlled systems with delay[J].Automation and Remote Control,1962,23(07):849-851.

[5] Somolines A .Stability of Lurie type functional equations[J].Journal of Differential Equations,1997,26(01):191-199.

[6] 年晓红.LURIE控制系统绝对稳定的时滞相关条件[J].自动化学报,1999(04):564-566.

[7] PooGyeon Park .A delay-dependent stability criterion for systems with uncertaintime-invariant delays[J].IEEE Transactions on Automatic Control,1999(4):876-877.

[8] Hale J.Theory of Functional Differentional Equations[M].New York: Springer-Verlag,1997

[9] Kolmanonskii V B.Stability of Functional Differential Equations[M].London: Academic Press, INC,1986



期刊热词
  • + 更多
  • 字体大小